Filip Najman
Filip Najman
Department of Mathematics, Faculty of Science, University of Zagreb
math.hr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Torsion of rational elliptic curves over cubic fields and sporadic points on
F Najman
arXiv preprint arXiv:1211.2188, 2012
652012
Torsion groups of elliptic curves over quadratic fields
S Kamienny, F Najman
arXiv preprint arXiv:1103.5906, 2011
412011
Torsion groups of elliptic curves over quadratic fields
S Kamienny, F Najman
arXiv preprint arXiv:1103.5906, 2011
412011
Complete classification of torsion of elliptic curves over quadratic cyclotomic fields
F Najman
Journal of number theory 130 (9), 1964-1968, 2010
322010
Ranks of elliptic curves with prescribed torsion over number fields
J Bosman, P Bruin, A Dujella, F Najman
International mathematics research notices 2014 (11), 2885-2923, 2014
282014
Growth of torsion groups of elliptic curves upon base change
E González–Jiménez, F Najman
Mathematics of Computation 89 (323), 1457-1485, 2020
24*2020
Torsion subgroups of rational elliptic curves over the compositum of all cubic fields
H Daniels, Á Lozano-Robledo, F Najman, A Sutherland
Mathematics of Computation 87 (309), 425-458, 2018
242018
Torsion of elliptic curves over quadratic cyclotomic fields
F Najman
arXiv preprint arXiv:1005.0558, 2010
202010
Torsion of elliptic curves over quadratic cyclotomic fields
F Najman
arXiv preprint arXiv:1005.0558, 2010
202010
Hyperelliptic modular curves and …
P Bruin, F Najman
LMS Journal of Computation and Mathematics 18 (1), 578-602, 2015
182015
Torsion of elliptic curves over cubic fields
F Najman
Journal of number theory 132 (1), 26-36, 2012
182012
Torsion of rational elliptic curves over cubic fields
E González-Jiménez, F Najman, JM Tornero
Rocky Mountain Journal of Mathematics 46 (6), 1899-1917, 2016
142016
On the largest prime factor of 𝑥²-1
F Luca, F Najman
Mathematics of computation 80 (273), 429-435, 2011
142011
A criterion to rule out torsion groups for elliptic curves over number fields
P Bruin, F Najman
Research in Number Theory 2 (1), 3, 2016
132016
The number of twists with large torsion of an elliptic curve
F Najman
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2015
122015
Exceptional elliptic curves over quartic fields
F Najman
International Journal of Number Theory 8 (05), 1231-1246, 2012
112012
Compact representation of quadratic integers and integer points on some elliptic curves
F Najman
The Rocky Mountain Journal of Mathematics 40 (6), 1979-2002, 2010
112010
Fields of definition of elliptic curves with prescribed torsion
P Bruin, F Najman
arXiv preprint arXiv:1607.05394, 2016
92016
Isogenies of non-CM elliptic curves with rational -invariants over number fields
F Najman
arXiv preprint arXiv:1506.03127, 2015
92015
An algorithm for determining torsion growth of elliptic curves
E González–Jiménez, F Najman
Experimental Mathematics, 1-12, 2020
82020
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20